Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 40, Issue 2, Fall 1998  pp. 357-372.

Characteristic matrix of the tensor product of operators

Authors Hideki Kosaki
Author institution: Graduate School of Mathematics, Kyushu University, Fukuoka, 810, Japan

Summary:  The characteristic matrix of the tensor product of two Hilbert space operators is analyzed. The case where operators are not necessarily closable is also considered, and we determine (i) the closure of the graph of the algebraic tensor product $T_1 \algt T_2$, (ii) the maximal closable part of $T_1 \algt T_2$ in the sense of P. J\o rgensen ([1]).

Contents    Full-Text PDF